# SDR EOO2006F00001

- Difficulty date: December 7, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Snap Ring
- Part number: 230765591
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED COMPRESSOR FOR INSPECTION, FOUND DAMAGED SNAP RING GROOVE IN IMPELLER SPUR GEAR ADAPTOR SHAFT.  SENT UNIT OUT FOR REPAIRS.  (K)
